Electron. J. Diff. Equ., Vol. 2010(2010), No. 22, pp. 1-20.

Monotone positive solutions for p-Laplacian equations with sign changing coefficients and multi-point boundary conditions

Jianye Xia, Yuji Liu

We prove the existence of three monotone positive solutions for the second-order multi-point boundary value problem, with sign changing coefficients,
 [p(t)\phi(x'(t))]'+f(t,x(t),x'(t))=0,\quad t\in (0,1),\cr
  x'(0)=-\sum_{i=1}^la _ix'(\xi_i)+\sum_{i=l+1}^ma_ix'(\xi_i),\cr
 x(1)+\beta x'(1)=\sum_{i=1}^kb_ix(\xi_i)-\sum_{i=k+1}^mb_ix(\xi_i)
To obtain these results, we use a fixed point theorem for cones in Banach spaces. Also we present an example that illustrates the main results.

Submitted October 26, 2009. Published February 4, 2010.
Math Subject Classifications: 34B10, 34B15, 35B10.
Key Words: Second order differential equation; positive solution multi-point boundary value problem.

Show me the PDF file (281 KB), TEX file, and other files for this article.

Jianye Xia
Department of Mathematics
Guangdong University of Finance
Guangzhou 510320, China
email: JianyeXia@sohu.com
Yuji Liu
Department of Mathematics
Hunan Institute of Science and Technology
Yueyang 414000, China
email: liuyuji888@sohu.com

Return to the EJDE web page